# SDR ASAA2015062512230

- Difficulty date: June 25, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 30,253 hours, 9,051 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM ON MENU PAGE,  ACFT GROUNDED.  USED PROCEDURE "SATCOM LOCK-UP" IN QRH, 5.3  FOR SUCCESSFUL RESTORATION.
